# SDR SWAA2015031737480

- Difficulty date: January 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 654860850
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WING TO BODY FAIRING STRUCTURE T CHORD CRACKED AT BS 540.  R & R T CHORD IAW EO & EA.
